# SDR HEEA075935

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,595 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106200
- Part serial: 22318
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INDICATED OUTPUT. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
